# SDR CA120427003

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,733 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Part number: 85711501105
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 59,106 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AN INSPECTION OF ALL FLIGHT CONTROL SPOILER ACTUATOR ATTACH BRACKETS FOR AN IN-HOUSE TASK CARD 5740/99, THE AME FOUND CRACKS ON THE RT SIDE  INBD ACTUATOR BRACKET.  THE THRESHOLD FOR THIS IN-HOUSE TASK HAS BEEN SET AT 5500 HRS WITH A REPEAT AT EVERY 5500 HRS.  THE CRACKED BRACKET HAS BEEN R & R. SPOILER ACTUATOR RE-INSTALLED.  FUNCTION CHECKS AND LEAKS COMPLETED. ACFT HAS BEEN RETURNED TO SERVICE.
